On the greatest prime factor and divisibility properties of linear recursive sequences

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)85-93
Number of pages9
JournalIndagationes Mathematicae
Volume1
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint

Recursive Sequence
Prime factor
Divisibility

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the greatest prime factor and divisibility properties of linear recursive sequences. / Pethő, A.

In: Indagationes Mathematicae, Vol. 1, No. 1, 1990, p. 85-93.

Research output: Contribution to journalArticle

@article{c2a6eb5d3b194d19a3aa908097398259,
title = "On the greatest prime factor and divisibility properties of linear recursive sequences",
author = "A. Pethő",
year = "1990",
doi = "10.1016/0019-3577(90)90035-L",
language = "English",
volume = "1",
pages = "85--93",
journal = "Indagationes Mathematicae",
issn = "0019-3577",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - On the greatest prime factor and divisibility properties of linear recursive sequences

AU - Pethő, A.

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0007025396&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007025396&partnerID=8YFLogxK

U2 - 10.1016/0019-3577(90)90035-L

DO - 10.1016/0019-3577(90)90035-L

M3 - Article

AN - SCOPUS:0007025396

VL - 1

SP - 85

EP - 93

JO - Indagationes Mathematicae

JF - Indagationes Mathematicae

SN - 0019-3577

IS - 1

ER -